Review: could Vitamin b12 cause Urinary tract infection?
Summary: Urinary tract infection is found among people who take Vitamin b12, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Vitamin e, and have Multiple myeloma.
We study 2,474 people who have side effects while taking Vitamin b12 from FDA and social media. Among them, 24 have Urinary tract infection. Find out below who they are, when they have Urinary tract infection and more.
You are not alone: join a mobile support group for people who take Vitamin b12 and have Urinary tract infection >>>
Vitamin b12 has active ingredients of cobalamin. It is often used in vitamin b12 deficiency. (latest outcomes from 2,978 Vitamin b12 users)
Urinary tract infection
Urinary tract infection has been reported by people with multiple sclerosis, osteoporosis, rheumatoid arthritis, high blood pressure, pain. (latest reports from 73,273 Urinary tract infection patients)
On Feb, 11, 2015: 2,474 people reported to have side effects when taking Vitamin b12. Among them, 43 people (1.74%) have Urinary Tract Infection.
Time on Vitamin b12 when people have Urinary tract infection * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Urinary tract infection||50.00%||0.00%||50.00%||0.00%||0.00%||0.00%||0.00% |
Gender of people who have Urinary tract infection when taking Vitamin b12 * :
|Urinary tract infection||71.74%||28.26% |
Age of people who have Urinary tract infection when taking Vitamin b12 * :
|Urinary tract infection||0.00%||0.00%||0.00%||2.27%||0.00%||4.55%||22.73%||70.45% |
Severity of Urinary tract infection when taking Vitamin b12 ** :
|least||moderate||severe||most severe |
|Urinary tract infection||0.00%||50.00%||0.00%||50.00% |
How people recovered from Urinary tract infection ** :
|while on the drug||after off the drug||not yet |
|Urinary tract infection||0.00%||50.00%||50.00% |
Top conditions involved for these people * :
- Multiple myeloma (4 people, 9.30%)
- Pain (4 people, 9.30%)
- Rheumatoid arthritis (2 people, 4.65%)
- Multiple sclerosis (2 people, 4.65%)
- Urinary incontinence (2 people, 4.65%)
Top co-used drugs for these people * :
- Vitamin e (10 people, 23.26%)
- Synthroid (9 people, 20.93%)
- Prilosec (9 people, 20.93%)
- Aspirin (7 people, 16.28%)
- Xanax (7 people, 16.28%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of vitamin b12 and urinary tract infection on
Do you have Urinary Tract Infection while taking Vitamin B12?
You are not alone! Join a mobile support group:
- support group for people who take Vitamin b12 and have Urinary Tract Infection
- support group for people who take Vitamin b12
- support group for people who have Urinary Tract Infection
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Anyone else loss of balance or falling down, just got 2nd loading dose?
Taking levequin, vitamin b12, cipro and Flagel.
Ty for help but Im really nervous about loss of balance and mental confusion.
- Does lyrica cause neutropenia and if it does, how long does it take to subside after stopping the drug?
The patient is a 28 year old female who has been involved in a horrific car accident back in February 7th 2014. She had bilateral femural fracture along with fractured right tibia and fibula in addition to right humerus. However, to make it short, after treatment, the outcome was not acceptable with various complications. The patient is scheduled for another surgery, however, her CBC shows neutropenia (3.4).
- I take klonopin and diltiazem (calcium channel blocker blood pressure medicine) and am concerned about side effects. my accupuncturist recommends the ashwagandha. anyone have any issues with this?
I take these prescription medications but have been going to an accupuncturist since 2012. I have trouble sleeping at night without my clonazepam and take naps during the day and am having trouble losing weight. She thinks that my adrenal glands may be fatigued and told me to try something called Adrenal Response which contains Sensoril Ashwagandha. When I looked up Ashwaganda it said that it could interact with the Clonazepam or Klonopin and also with High blood pressure medication. I am a little concerned. I mentioned this to her and she said they both are metabolized by the liver and it should be ok to take it, just to take it an hour or more after I take the Clonazepam. Has anyone had any issues with interactions with their prescribed meds while taking Ashwagandha? I don't want to have to monitor my blood pressure because my blood pressure medication works good for me. Any help would be appreciated because I want to try it but I am a little scared too. Thanks, Crystal
- Does anyone else have trouble getting to sleep since beginning to take brilinta? (1 answer)
Am trying to figure out just why, since stent insertion, I have developed insomnia which keeps me from getting to sleep at night. Brilinta is the only new drug I am taking.I am very sleepy, falling asleep in my chair while watching TV, but wide awake when I go to bed and staying awake until two or three in the morning. I do not nap during the day and am pretty active with cardio rehab and walking the dogs three times a day.
- Warfarin and urinary infections (1 answer)
HELP! Hello we are in the UK - my husband had an aortic valve replacement 4 years ago - he is now 61 and on warfarin. Over the past few years, since his AVR, he has had about 4/5 urinary infections which have caused him to be hospitalised with very high temperature/rigors etc. The medical profession in the UK seem to think there is no correlation between warfarin and urinary infections. He has been checked out to see if there is a problem with his bladder/prostrate/kidneys but all are okay and the only link we can see is when his warfarin is increased to a high dose (10mg or above) he gets this infection.
Has anyone else experienced this or does anyone know where I could go for more information on a possible link?
Thank you for your help.
More questions for: Vitamin b12, Urinary tract infection
You may be interested at these reviews (Write a review):
- Uti symptoms for woman
I had the tingling and dumbness in my feet for weeks until I went to doctor, I had ATI after antibiotic nothing.
FYI GLAD TO HELP
- Urinary track infection and bydureon
After 7 weeks of nausea vomiting and diarrhea I got a uti that was hard to get rid of. I also have an inflammation of sacaril nerve. Have had antibiotics and steroids. It is still hurting after 2 months.Don't know if this is connected but is a fact.
- I have twice developed a uti after injection of prolia
I have taken Prolia for 2 years..4 injections. After the last 2 injections within 2 weeks I developed severe cystitis and had to go on course of antibiotics. I am fearful of continuing this medication as the last infection caused me to be treated at the emergency room.
- Nexium and feeling cold (1 response)
I took Nexium (1 40mg capsule) and approximately 45 minutes later, I felt extremely cold. I could not get warm, even though I put on a polartec jacket and sat near a heater.
I also was extremely nauseated at the same time.
About 30 minutes after the incident began, it ended. I no longer was cold and I was no longer nauseated.
- Flagyl and hair loss
I was miserable already but the side effects of this medicine only compounded it. I have had severe diarrhea, stomach cramps, nausea, a horrible metallic taste in my mouth and worst of all I have patches of hair that have completely fallen out!! I am horrified that this medicine is even prescribed to people if these side effects are profound. I will be calling my dr for a new antibiotic, and I will NEVER take this "medicine" again!
More reviews for: Vitamin b12, Urinary tract infection
Comments from related studies:
From this study (6 days ago):
I am just checking to see if this drug is responsible for so many bladder and kidney infections that are getting worse...
From this study (1 week ago):
Question whether diarrhea is caused by Medications or a symptom of Lew Body Dementia.
From this study (1 week ago):
need drug interactions of tikosyn and bactrin
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.